# SDR DXTA2022100371420

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0200
- Aircraft time: 3,402 hours, 2,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HANDLE WILL NOT MOVE TO THE CLOSED POSITION. DOOR IS OPEN.  VERIFIED DISCREPANCY. CLEANED AND LUBES MED LOCK PINS. PERFORMED SUCCESSFUL OPS CHECK AT HIS TIME. REF CE-680A MM 52-10-00.
